# SDR ASAA2014032807335

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 12,885 hours, 3,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14658
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 12,885 hours, 3,784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUNCIATOR LIGHT ILLUMINATE ON RECALL.  LIGHT DOES RESET. ACFT GROUNDED.  PERFORMED FIM TASK 21-61, TASK 801, CABIN TEMP CONTROLLER BITE ON LT CONTROLLER INDICATES RAM DOOR ACTUATOR FAULT.  REPLACED RAM AIR INLET ACTUATOR LT SIDE REF AMM 21-51-21-000-801 AND 21-51-21-400-801.  OPS CHECKED GOOD.
